# SDR AALA202406146203

- Difficulty date: June 12, 2024
- Submitted: June 14, 2024
- Operation: Air carrier
- Aircraft: N805NN
- Make and model: Boeing 737823
- Aircraft serial: 31075
- Aircraft time: 44,292 hours, 18,498 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820161000001
- Condition: Smoke
- Location: Fwd Galley
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: SMOKE HOT SMELL CLIMBING THROUGH 32000. SMELL IN FLIGHT DECK AND FIRST CLASS; AIRCRAFT DIVERTED TO AND LANDED SAFELY AT AUS. FOUND BOTH FORWARD GALLEY OVENS PRODUCING ODORS WHILE OPERATING. REMOVE AND REPLACED FORWARD GALLEY OVENS 1 (AALA202406146203) AND 2 (AALA202406148779), OPERTIONAL CHECK GOOD. PER AMM 25-32-03-400-801.
